RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2006, том 23, страницы 183–192 (Mi ljm21)  

Differential complex associated to closed differential forms of nonconstant rank

M. A. Malakhaltsev

Kazan State University

Аннотация: In the present paper we construct a complex of sheaves associated to a closed differential form $\omega$. We study this complex in case $\omega$ is a) a closed 1-form vanishing at an embedded submanifold, b) a symplectic structure with Martinet singularities. In particular, we prove that, under additional conditions on $\omega$, this complex gives a fine resolution for the sheaf of infinitesimal automorphisms of $\omega$.

Ключевые слова: complex of sheaves, closed 1-form, Martinet singularity, sheaf of infinitesimal automorphisms.

Полный текст: PDF файл (131 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: В. В. Лычагин
Поступило: 02.08.2006
Язык публикации: английский

Образец цитирования: M. A. Malakhaltsev, “Differential complex associated to closed differential forms of nonconstant rank”, Lobachevskii J. Math., 23 (2006), 183–192

Цитирование в формате AMSBIB
\RBibitem{Mal06}
\by M.~A.~Malakhaltsev
\paper Differential complex associated to closed differential forms of nonconstant rank
\jour Lobachevskii J. Math.
\yr 2006
\vol 23
\pages 183--192
\mathnet{http://mi.mathnet.ru/ljm21}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2293369}
\zmath{https://zbmath.org/?q=an:1118.58009}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm21
  • http://mi.mathnet.ru/rus/ljm/v23/p183

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:235
    Полный текст:72
    Литература:49
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020